# SDR AALA201809119016

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 59,380 hours, 29,595 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NO GEAR IN TRANSIT LIGHTS OR DOWN AND LOCKED LIGHTS ILLUMINATED ON GEAR EXTENSION.  FOUND TWO CIRCUIT BREAKERS P-38 AND L-14 TRIPPED.  RETRACTED AND EXTENDED THE LANDING GEAR, THE LIGHT INDICATIONS WERE NORMAL.   CIRCIUT BREAKERS P-38 & L-14 DID NOT TRIP.  THEAIRCRAFT WAS GROUNDED.
